MathSciNet Relay Station
MathSciNet bibliographic data
MR1219722 (95d:58045) 58F03 (58F11)
Carroll, C. R. Cycles in $C\sp r$-twists. Proc. Amer. Math. Soc. 123 (1995), no. 3, 927–934.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement